# SDR UIEA2020052641120

- Difficulty date: May 19, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 86,824 hours, 25,575 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Unwanted Deploy
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH ENG BOTTLE #2 DISCHARGE LIGHT AND ADVISORY MSG ON REMOVED, SERVICED AND REINSTALLED FIRE BOTTLE IAW AMM 26-21-03
